Open Access
2014 Asymptotics for the Solutions to Defective Renewal Equations
Kaiyong Wang, Yang Chen, Zhongquan Tan
Abstr. Appl. Anal. 2014(SI35): 1-5 (2014). DOI: 10.1155/2014/732735


This paper investigates the defective renewal equations under the nonconvolution equivalent distribution class. The asymptotics of the solution to the defective renewal equations have been given for the heavy-tailed and light-tailed cases, respectively.


Download Citation

Kaiyong Wang. Yang Chen. Zhongquan Tan. "Asymptotics for the Solutions to Defective Renewal Equations." Abstr. Appl. Anal. 2014 (SI35) 1 - 5, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022973
MathSciNet: MR3198241
Digital Object Identifier: 10.1155/2014/732735

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI35 • 2014
Back to Top